# SDR JR2R202108144770

- Difficulty date: August 14, 2021
- Submitted: August 14, 2021
- Operation: Air carrier
- Aircraft: N83329
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000487
- Aircraft time: 14,597 hours, 8,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Zone 100
- Part time: 14,597 hours, 8,459 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL CORRODED OUT OF LIMITS BETWEEN FR88-89. REMOVED AND REPLACED FLOOR SILL.
